# SDR GTIA2018020402399

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 43,583 hours, 20,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT F/A REPORT A SLIGHT SMELL OF BURNING PLASTIC AT APPROX 10,000'. AFTER INSPECTING THE RT/LT ENGINE, APU, PACK NR 1 & NR 2 , HYD SYSTEM, CABIN ITEMS AND COCKPIT ITEMS I FOUND NO INDICATION OF SMOKE IAW TSM 05-50-00-810-831-A
